# SDR SWAA2024102350734

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 24,471 hours, 12,373 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWA-REPAIR- CRACK; #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY RIGHT ENGINE AFT PYLON AFT A-FRAME CRACKED<[01] REMOVED AND REPLACED #2 ENGINE PYLON AFT STRUT SUPPORT ASSEMBLY P/N 313A2752-1 PER SRM 51-40-02.
